MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported the mini lock safety infusion set was used to access the ports, the needle was placed and tried to pull saline through but instead of the saline staying in the device it leaked down the patient's chest.The needle was removed and replaced.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set was confirmed and the cause was supplier-related.The product returned for evaluation was one 20ga x 0.75¿ miniloc safety infusion set with y-site.Usage residues were observed throughout the sample and the safety mechanism was engaged.An attempt to infuse water through the sample using a 12 ml syringe revealed leakage at the extension tubing/needle housing joint.Microscopic inspection of the leak site revealed a gap in the adhesive bond between the housing and the tubing.The observed leakage was caused by an incomplete adhesive bond between the extension tubing and the proximal end of the needle shaft.That incomplete adhesive application occurred during device assembly.The device is a supplied component and the supplier has been notified of this event.

Brand Name
MINILOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
carey carter
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21458747
Report Number3006260740-2025-00957
Device Sequence Number7936827
Product Code FPA
UDI-Device Identifier00801741048043
UDI-Public(01)00801741048043(11)241116(17)270524(10)ASJSFC085
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0682034
Device Lot NumberASJSFC085
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown